Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Swollen breasts, light spotting, had taken postinor 2 post unprotected sex. What could be wrong?

i had unprotected sex on day 7 of my 28 day cycle and took postinor 2 three hours later. on day 12 I started getting nausea . fatigue and tender breasts on day 13 and brown discharge on day 14 and 15. Im on day 24 now and some of the symptoms have eased off but my breasts feel even more swollen/ tender and I may have spotted last night. I hv had symptoms all month and hv so far tested -ve. Please whats wrong with me?
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
hello there...

Since you took emergency contraception within the required time and in adequate dose, its unlikely that you would get pregnant.
Tenderness of breasts can be due to progesterone use which postinor contains. Also mild spotting can occur after the use of these tablets. Besides your anxiety can make you think that you have these nonspecific symptoms of engorged breasts and tenderness.
But since you are anxious about getting pregnant , you can get a blood test for beta hcG. Incase its positive then you can consult a doctor personally for abortion.
You have already taken the emergency contraception which is the maximum you can do after an unprotected intercourse. Nothing more is advised. All you can do is to confirm your pregnancy at the earliest in case you dont want it. These are usually effective in avoiding pregnancy but not 100% effective.

Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor